# SDR AALA20110502DFW02

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 39,575 hours, 18,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12DEF EMERGENCY LIGHT SHROUD BROKEN.  REPLACED SEAT 12DEF EMERGENCY LIGHT SHROUD.  OPS CHECK NORMAL.
